# SDR MASA200500671

- Difficulty date: August 24, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N455YV
- Make and model: Dhav DHC8202
- Aircraft serial: 455
- Aircraft time: 20,989 hours, 18,969 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Control Unit
- Part number: 78249050
- Part serial: 950939
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 18,864 hours, 7,870 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7047 DEN, NR 2 ENG FEATHERS ABOVE IDLE.  MX REMOVED AND REPLACED NR 2 PCU.
